# SDR IPXA2020080318476

- Difficulty date: July 20, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AYB703511
- Condition: Cracked
- Location: Bs 1289
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, BLADDER TANK LEFT HAND SIDE SHEAR TIE CRACKED AT LOWER FRAME AT APPROX STA 1289.REMOVED CRACKED SHEARTIE, FABRICATED AND INSTALLED IN LH BLADDER TANK STA 1289 IAW SRM 51-33-01 AND SRM 51-35-01. (MINOR)
